# SDR SCNA20250331087

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N852SY
- Make and model: Boeing 737-8
- Aircraft serial: 40910
- Aircraft time: 25,615 hours, 14,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Soiled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 801204: STICKY SUBSTANCE SPILLED ON 2L ESCAPE SLIDE & GIRT BAR.   WIPED OFF STICKY STUFF REF AMM 25-66-00
